# SDR ASAA2015102113489

- Difficulty date: October 21, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 34,086 hours, 10,419 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Part number: 3906605010
- Condition: Unsecure
- Location: Nr 2 Eec
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ELECTRONIC ENGINE CONTROL TEST 73-21-700-800-F00, FOUND 3 MAINTENANCE MESSAGES. 73-10752, 75-10892 AND 73-20762.  ACFT GROUNDED. FOUND PIN ON NR 2 ENGINE ID PLUG NOT SEATED.  SEATED PIN IAW MM 73-21-61-800, ELECTRONIC ENGINE CONTROL TEST PASSED.
